# SDR HEEA087331

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 3,898 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Overheated
- Location: Drive Shaft
- Component: Drive Shaft
- Component part number: 407040302103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING IS GETTING HOT AND HEAT IS TRAVELING DOWN SHAFT. REPLACED.
